| Model Number |
15-2811/12 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Fracture of femoral component.
Event or Problem Description
Fracture of femoral component.
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.